Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 105, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Sep 26, 2009, 10:05 AM CDT for Lamar County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2009, 10:05 AM CDT (15:05 UTC)
- Expired
- Sep 26, 2009, 1:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Lamar County, AL
The radar
The Columbus AFB radar (KGWX), 24 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 3.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1993 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KBMX 261505 FFWBMX ALC075-261800- /O.NEW.KBMX.FF.W.0105.090926T1505Z-090926T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 1005 AM CDT SAT SEP 26 2009 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * FLASH FLOOD WARNING FOR... LAMAR COUNTY IN WEST CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...VERNON...SULLIGENT...MILLPORT... * UNTIL 100 PM CDT * AT 1004 AM CDT...THE NATIONAL WEATHER SERVICE DETECTED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAMAR COUNTY AIRPORT...CREWS...BLOOMING GROVE AND BEDFORD PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3393 8819 3390 8797 3356 8795 3354 8827 $$ KSL
2 follow-up statements
000 WGUS74 KBMX 261628 FFSBMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1128 AM CDT SAT SEP 26 2009 ALC075-261800- /O.CON.KBMX.FF.W.0105.000000T0000Z-090926T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAMAR AL- 1128 AM CDT SAT SEP 26 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR LAMAR COUNTY... AT 1124 AM CDT...LIGHT TO MODERATE RAINFALL WAS CONTINUING TO OCCUR OVER ALL OF LAMAR COUNTY. THIS WILL ACT TO AGGRAVATE THE ONGOING FLASH FLOOD CONDITIONS OVER THE COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VERNON... SULLIGENT...LAMAR COUNTY AIRPORT...CREWS...BLOOMING GROVE AND BEDFORD PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE IN THE WARNED AREA. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3393 8819 3390 8797 3356 8795 3354 8827 $$
000 WGUS74 KBMX 261801 FFSBMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 101 PM CDT SAT SEP 26 2009 ALC075-261808- /O.EXP.KBMX.FF.W.0105.000000T0000Z-090926T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAMAR AL- 101 PM CDT SAT SEP 26 2009 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR LAMAR COUNTY... HEAVY RAINFALL HAS ENDED ACROSS LAMAR COUNTY. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3393 8819 3390 8797 3356 8795 3354 8827 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 7:19 AM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Sep 26, 7:19 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 719 AM CDT SAT SEP 26 2009 .DISCUSSION... AS ADVERTISED THE STRONG COLD CORE LOW PRESSURE OVER THE CENTRAL PLAINS IS CURRENTLY STARTING TO ACCELERATE EASTWARD AS SEEN IN THE LATEST IR/WV SATELLITE IMAGERY. THE HEIGHT FALLS AND DIFFLUENCE ALOFT IT PRESENTS OUT AHEAD OF IT WILL GENERATE A DECENT COLD FRONTAL BOUNDARY THAT WILL MOVE FROM NORTHWEST TO SOUTHEAST ACROSS CENTRAL ALABAMA LATER TODAY WITH PLENTY OF SHOWERS AND THUNDERSTORMS TO FOR MOST AREAS. BEYOND THIS FRONTAL PASSAGE...THE FORECAST MERELY BECOMES ONE OF TEMPERATURE AS HIGHS AND LOWS WILL BE SOME 10 TO 15 DEGREES LOWER OVER THE COMING WEEK AS YET ANOTHER COLD FRONT PASSES THROUGH THE AREA ON MONDAY. FOR TODAY...EXPECT THE FRONTAL PRECIPITATION TO BE ON OUR NORTHWESTERN DOORSTEP RIGHT AROUND SUNRISE. AM GROWING MORE CONCERNED ABOUT THE SATURATED AIRMASS THAT LAYS IN WAIT IN THE PREFRONTAL ENVIRONMENT. THE MODELS AND LATEST UPPER AIR SOUNDINGS INDICATE COLUMN PW VALUES WILL BE WELL IN EXCESS OF 2 INCHES..SOME AS HIGH AS 2.35 INCHES...WHICH IS A TROUBLING FORETHOUGHT OF THE POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING. WITH THAT IN MIND...WILL INTRODUCE A FLASH FLOOD WATCH ACROSS A GOOD PORTION OF THE CWA UNTIL THE FRONT PASSES. STILL...I AM JUST A BIT ON THE SKEPTICAL SIDE AS I STILL WONDER HOW WIDESPREAD THE PROBLEM WILL BE. THE MAIN THREATS CAN BE REALIZED IF THE FORWARD SPEED IS SLOW...OBVIOUSLY THE INTENSITY OF THE CONVECTION...AND THE POSSIBILITY OF TRAINING CELLS ALONG AND AHEAD OF THE BOUNDARY. WITH THE FLASH FLOOD GUIDANCE STILL LOW...BUT UP A BIT FROM MID WEEK...WOULD HAVE TO CONSIDER THAT THERE WILL BE ISOLATED PROBLEMS TO SAY THE LEAST. THERE IS ALSO THE CONSIDERATION OF A WEDGE BOUNDARY AND POSSIBLE WEAK SURFACE LOW THAT COULD GET ITS ACT TOGETHER ACROSS THE EAST AND SOUTHEASTERN COUNTIES. IF THERE COULD BE SOME LIMITED INSTABILITY GENERATED FROM SURFACE HEATING...A STRONG TO POSSIBLY ISOLATED SEVERE WIND THREAT COULD BE IN THE CARDS LATER THIS AFTERNOON WITH THE MORE ROBUST CONVECTION. I WILL BE THE FIRST TO ADMIT THAT THE UPPER FLOW AND MOIST ADIABATIC UPPER LAPSE RATES ARE NOT HELPFUL TO GET THE UPDRAFTS NEEDED OT PRODUCE A MAJOR THREAT...BUT WITH SOME SURFACE INSTABILITY...THE MENTIONED FACTORS COULD BE OVERCOME. WITH THAT THOUGHT IN MIND...WILL ALSO KEEP THE IDEA OF A STRONG STORM OR TWO IN THE EAST AND SOUTHEAST AS THE FRONTAL BOUNDARY INTERSECTS THIS REGION. BEYOND TODAY...THE FRONT WILL EXIT STAGE RIGHT DURING THE OVERNIGHT AND WITH ANOTHER DRY COLD FRONT ON MONDAY...TEMPS AND DEWPOINTS WILL HAVE THE FIRST FALL FEEL FOR THE REMAINDER OF THE WEEK. I AM STILL WATCHING THE NEXT FRONT OVER THE COMING WEEKEND...BUT WILL HAVE TIME TO SORT OUT THE DETAILS DURING THE QUIET WEEK AHEAD. 17/KLAWS && .AVIATION...12Z TAF DISCUSSION. FEEL PRETTY CONFIDENT THAT ALL SITES WILL SEE RAIN TODAY AT SOME POINT. THUNDERSTORMS WILL ALSO BE A PROBLEM THROUGH OUT THE DAY. CEILINGS WILL RUN LOW...OR AT LEAST MVFR. IT COULD BRIEFLY DROP LOWER THAN THAT DURING A HEAVY RAIN STORM. DRIER CONDITIONS WILL BEGIN AFTER 00Z AS A FRONT BEGINS TO MOVE THROUGH FROM THE NORTHWEST. TIMING ON WHEN ALL OF THIS WILL CLEAR WILL DEPEND ON HOW FAST THE FRONT MOVES. FEEL PRETTY CONFIDENT THAT AT LEAST THE NORTHERN TAF WILL SEE THE RAIN END BETWEEN 00Z AND 03Z. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES... A FLASH FLOOD WATCH IS IN EFFECT FOR THE NORTHWESTERN SECTIONS OF THE CWA FROM 10 AM UNTIL 7 PM SATURDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR THE EASTERN SECTIONS OF THE CWA FROM 10 AM SATURDAY UNTIL 1 AM SUNDAY. &&
Hazardous weather outlook, Sep 26, 10:00 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1000 AM CDT SAT SEP 26 2009 ALZ011>015-017>050-271500- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1000 AM CDT SAT SEP 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD HEAVY RAIN IS EXPECTED FROM 10 AM SATURDAY THROUGH 1 AM SUNDAY AS A STRONG COLD FRONT MOVES ACROSS CENTRAL ALABAMA. RAINFALL AMOUNTS FROM ONE TO TWO INCHES ARE LIKELY ALONG AND AHEAD OF THE FRONT...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. FLASH FLOODING WILL BE POSSIBLE MAINLY ALONG AND NORTHEAST OF A LINE FROM PICKENSVILLE TO PHENIX CITY. THUNDERSTORMS WITH STRONG WIND GUSTS TO 50 MPH ARE POSSIBLE AREA WIDE TODAY FROM NOON UNTIL 8 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY LATER THIS AFTERNOON AND EVENING. 12/SIRMON
In the hours before
Special weather statement, Sep 26, 5:36 AM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 536 AM CDT SAT SEP 26 2009 ALZ022-261100- PICKENS- 536 AM CDT SAT SEP 26 2009 ...SIGNIFICANT WEATHER ALERT FOR PICKENS COUNTY UNTIL 600 AM CDT... AT 534 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MEMPHIS...OR 12 MILES SOUTHWEST OF ALICEVILLE...MOVING NORTHEAST AT 20 MPH. WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MEMPHIS. GEORGE DOWNER AIRPORT. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 17/KLAWS
Special weather statement, Sep 26, 6:23 AM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 623 AM CDT SAT SEP 26 2009 ALZ022-023-261215- PICKENS-TUSCALOOSA- 623 AM CDT SAT SEP 26 2009 ...SIGNIFICANT WEATHER ALERT FOR PICKENS AND TUSCALOOSA COUNTIES UNTIL 715 AM CDT... AT 622 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF ALICEVILLE...MOVING NORTHEAST AT 20 MPH. WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... DILLBURG. CARROLLTON. PIONEER. GORDO. ELROD. ECHOLA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 17/KLAWS
Special weather statement, Sep 26, 7:49 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 749 AM CDT SAT SEP 26 2009 ALZ023-261315- TUSCALOOSA- 749 AM CDT SAT SEP 26 2009 ...SIGNIFICANT WEATHER ALERT FOR TUSCALOOSA COUNTY UNTIL 815 AM CDT... AT 748 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF HOLT...MOVING NORTHEAST AT 20 MPH. PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LAKE NICOL PARK. BANKHEAD LOCK AND DAM. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 17/KLAWS
Local storm report, Sep 26, 8:08 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
808 AM CDT SAT SEP 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HAIL 1 NNE SIPSEY RIVER 33.28N 87.76W
09/26/2009 E0.75 INCH TUSCALOOSA AL FIRE DEPT/RESCUE
REPORTED AT MILE MARKER 35 ON U.S. HIGHWAY 82 WEST NEAR
SIPSEY SWAMP.
&&
GGOGGINSSpecial weather statement, Sep 26, 8:09 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 809 AM CDT SAT SEP 26 2009 ALZ015-024-261415- JEFFERSON-WALKER- 809 AM CDT SAT SEP 26 2009 ...SIGNIFICANT WEATHER ALERT FOR JEFFERSON AND WALKER COUNTIES UNTIL 915 AM CDT... AT 808 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR BULL CITY...OR 17 MILES WEST OF HUEYTOWN...MOVING NORTHEAST AT 25 MPH. WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LITTLE SHOAL. OAK GROVE. HUEYTOWN. BIRMINGHAMPORT. FAIRFIELD. MAYTOWN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Sep 26, 9:10 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 910 AM CDT SAT SEP 26 2009 ALZ012-261515- LAMAR- 910 AM CDT SAT SEP 26 2009 ...SIGNIFICANT WEATHER ALERT FOR LAMAR COUNTY UNTIL 1015 AM CDT... AT 908 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR COLUMBUS AFB...MOVING NORTHEAST AT 25 MPH. WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MELBORNE. STAR. BEDFORD. VERNON. BLOOMING GROVE. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 12/SIRMON
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 4:15 AM CDT | Flash Flood Watch | BMX | Barbour, Bibb, Blount, Bullock, Calhoun, Chambers and 24 more | 16 hr |
| Sep 26, 6:56 AM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 49 min |
| Sep 26, 8:33 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 21 min |
| Sep 26, 9:25 AM CDT | Areal Flood Advisory | BMX | Lamar | 3 hr |
| Sep 26, 9:35 AM CDT | Areal Flood Advisory | BMX | Walker | 115 min |
| Sep 26, 10:17 AM CDT | Areal Flood Advisory | BMX | Fayette | 118 min |
| Sep 26, 11:15 AM CDT | Flash Flood Warning | BMX | Walker | 3 hr |
| Sep 26, 12:24 PM CDT | Areal Flood Advisory | BMX | Blount, Jefferson | 3 hr |
| Sep 26, 12:47 PM CDT | Areal Flood Advisory | BMX | Shelby | 118 min |
| Sep 26, 1:42 PM CDT | Areal Flood Advisory | BMX | Calhoun, St. Clair, Talladega | 2 hr |
| Sep 26, 1:55 PM CDT | Flash Flood Warning | BMX | Calhoun | 78 min |
| Sep 26, 2:30 PM CDT | Areal Flood Advisory | BMX | Clay | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.